# SDR UPS02839125

- Difficulty date: July 30, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 R2 DOOR UPPER AFT DOOR JAMB, LONGERON 11 CRACKED APPROX 2 INCHES, FOUND BY X-RAY INSPECTION.  REMOVED AND REPLACED LONGERON IAW DC8 SRM 51-1-21 AND 51-1-20D.
